# SDR 98ZZZX3036

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MA
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200197
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, HORIZONTAL STABILIZER MAIN SPAR LEFT DOUBLER WAS FOUND CRACKED ONE-HALF OUTBOARD OF LEFT BUTT RIB.  CRACK EXTENDED VERTICALLY INTO DOUBLER BEND RADIUS.  DOUBLER WILL BE REPLACED PER CESSNA SEB94-8 WITH IMPROVED UNIT.
